Drumi D. Bainov

Articles in Scholarly Journals [Incomplete List]

  1. Existence, uniqueness and continuability of solutions of impulsive differential-difference equations
    Journal of Applied Mathematics and Stochastic Analysis, vol. 12, no. 3, pp. 293–300, 1999
  2. Oscillation of the solutions of a class of impulsive differential equations with a deviating argument
    Journal of Applied Mathematics and Stochastic Analysis, vol. 11, no. 1, pp. 95–102, 1998
  3. Second method of Lyapunov for stability of linear impulsive differential-difference equations with variable impulsive perturbations
    Journal of Applied Mathematics and Stochastic Analysis, vol. 11, no. 2, pp. 209–216, 1998
  4. Integral inequalities of Gronwall type for piecewise continuous functions
    Journal of Applied Mathematics and Stochastic Analysis, vol. 10, no. 1, pp. 89–94, 1997
  5. Sufficient conditions for oscillations of all solutions of a class of impulsive differential equations with deviating argument
    Journal of Applied Mathematics and Stochastic Analysis, vol. 9, no. 1, pp. 33–42, 1996
  6. Oscillatory properties and asymptotic behavior of the solutions of a class of operator-differential equations
    Journal of Applied Mathematics and Stochastic Analysis, vol. 7, no. 1, pp. 69–77, 1994
  7. Asymptotic properties of the solutions of a class of operator-differential equations
    Journal of Applied Mathematics and Stochastic Analysis, vol. 7, no. 4, pp. 553–568, 1994
  8. Estimates for the Cauchy matrix of perturbed linear impulsive equation
    International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 4, pp. 753–758, 1994
  9. Application of Lakshmikantham's monotone-iterative technique to the solution of the initial value problem for impulsive integro-differential equations
    Journal of Applied Mathematics and Stochastic Analysis, vol. 6, no. 1, pp. 25–34, 1993
  10. Integral manifolds of impulsive differential equations
    Journal of Applied Mathematics and Stochastic Analysis, vol. 5, no. 2, pp. 99–109, 1992
  11. On the oscillatory properties of the solutions of a class of integro-differential equations of neutral type
    International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 1, pp. 119–128, 1992
  12. Ordinary dichotomy and perturbations of the coefficient matrix of the linear impulsive differential equation
    International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 4, pp. 763–768, 1991